Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("DODD RK")

Results 1 to 20 of 20

  • Page / 1
Export

Selection :

  • and

GENERALISED BAECKLUND TRANSFORMATION FOR SOME NONLINEAR PARTIAL DIFFERENTIAL-DIFFERENCE EQUATIONS.DODD RK.1978; J. PHYS., A; G.B.; DA. 1978; VOL. 11; NO 1; PP. 81-92; BIBL. 23 REF.Article

BAECKLUND TRANSFORMATIONSDODD RK; MORRIS HC.1980; LECTURE NOTES MATH.; DEU; DA. 1980; VOL. 810; PP. 63-94; BIBL. DISSEM.Conference Paper

FAMILIES OF MULTISOLITON SOLUTIONS OBTAINED BY THE INVERSE METHOD.DODD RK; BULLOUGH RK.1975; LETTERE NUOVO CIMENTO; ITAL.; DA. 1975; VOL. 13; NO 9; PP. 313-318; BIBL. 12 REF.Article

THE GENERALISED MARCHENKO EQUATION AND THE CANONICAL STRUCTURE OF THE A.K.N.S.-Z.S. INVERSE METHODDODD RK; BULLOUGH RK.1979; PHYS. SCR.; ISSN 0031-8949; SWE; DA. 1979; VOL. 20; NO 3-4; PP. 514-530; BIBL. 23 REF.Article

THE TWO COMPONENT DERIVATIVE NONLINEAR SCHROEDINGER EQUATIONMORRIS HC; DODD RK.1979; PHYS. SCR.; ISSN 0031-8949; SWE; DA. 1979; VOL. 20; NO 3-4; PP. 505-508; BIBL. 8 REF.Article

A TWO-CONNECTION AND OPERATOR BUNDLES FOR THE ERNST EQUATION FOR AXIALLY SYMMETRIC GRAVITATIONAL FIELDSMORRIS HC; DODD RK.1979; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1979; VOL. 75; NO 1-2; PP. 20-22; BIBL. 10 REF.Article

LINEAR DEFORMATION PROBLEMS FOR THE ERNST EQUATIONDODD RK; MORRIS HC.1982; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 6; PP. 1131-1136; BIBL. 18 REF.Article

GEOMETRIC STRUCTURES AND INVERSE SCATTERING PROBLEMS FOR PAINLEVE TRANSCENDENTSMORRIS HC; DODD RK.1980; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1980; VOL. 75; NO 4; PP. 249-253; BIBL. 9 REF.Article

PATTERN FORMATION IN A DELAY EQUATION WITH DIFFUSIONMORRIS HC; DODD RK.1980; INTERNATION. J. SYST. SCI.; GBR; DA. 1980; VOL. 11; NO 6; PP. 787-792; BIBL. 11 REF.Article

THE PROLONGATION STRUCTURES OF A CLASS OF NONLINEAR EVOLUTION EQUATIONS.DODD RK; GIBBON JD.1978; PROC. R. SOC. LONDON, A; G.B.; DA. 1978; VOL. 359; NO 1699; PP. 411-433; BIBL. 18 REF.Article

BAECKLUND TRANSFORMATIONS FOR THE A.K.N.S. INVERSE METHOD.DODD RK; BULLOUGH RK.1977; PHYS. LETTERS, A; NETHERL.; DA. 1977; VOL. 62; NO 2; PP. 70-74; BIBL. 10 REF.Article

SINGULAR BAECKLUND TRANSFORMATIONSDODD RK; MORRIS HC.1982; PHYSICS LETTERS SECTION A; ISSN 0375-9601; NLD; DA. 1982; VOL. 91; NO 6; PP. 267-268; BIBL. 11 REF.Article

THE PROLONGATION STRUCTURE OF A HIGHER ORDER KORTEWEG DE VRIES EQUATION.DODD RK; GIBBON JD.1978; PROC. R. SOC. LONDON, A; G.B.; DA. 1978; VOL. 358; NO 1694; PP. 287-296; BIBL. 8 REF.Article

POLYNOMIAL CONSERVED DENSITIES FOR THE SINE-GORDON EQUATIONS.DODD RK; BULLOUGH RK.1977; PROC. R. SOC. LONDON, A; G.B.; DA. 1977; VOL. 352; NO 1671; PP. 481-503; BIBL. 1 P.Article

GENERALISED BAECKLUND TRANSFORMATIONS FOR INTEGRABLE EVOLUTION EQUATIONS ASSOCIATED WITH NTH ORDER SCATTERING PROBLEMSDODD RK; MORRIS HC.1980; LECTURE NOTES MATH.; DEU; DA. 1980; VOL. 810; PP. 95-98; BIBL. 6 REF.Conference Paper

PERIODIC SOLUTIONS AND CHAOS IN A DELAY-DIFFERENTIAL EQUATION MODELLING HAEMATOPOESISMORRIS HC; RYAN EE; DODD RK et al.1983; NONLINEAR ANALYSIS; ISSN 0362-546X; USA; DA. 1983; VOL. 7; NO 6; PP. 623-660; BIBL. 13 REF.Article

A MODIFIED REGULARIZED LONG-WAVE EQUATION WITH AN EXACT TWO-SOLITON SOLUTION.GIBBON JD; EILBECK JC; DODD RK et al.1976; J. PHYS. A; G.B.; DA. 1976; VOL. 9; NO 10; PP. L127-L130; BIBL. 9 REF.Article

A NEW HIERARCHY OF KORTEWEG-DE VRIES EQUATIONS.CAUDREY PJ; DODD RK; GIBBON JD et al.1976; PROC. R. SOC. LONDON, A; G.B.; DA. 1976; VOL. 351; NO 1666; PP. 407-422; BIBL. 1 P. 1/2Article

SNAP-BACK REPELLERS AND CHAOS IN A DISCRETE POPULATION MODEL WITH DELAYED RECRUITMENTMORRIS HC; RYAN EE; DODD RK et al.1983; NONLINEAR ANALYSIS; ISSN 0362-546X; USA; DA. 1983; VOL. 7; NO 6; PP. 571-621; BIBL. 25 REF.Article

PERTURBATION THEORY FOR THE NEARLY INTEGRABLE NON-LINEAR EQUATIONS ASSOCIATED WITH A MODIFIED ZAKHAROV-SHABAT SCATTERING PROBLEMDODD RK; MORRIS HC; EAGLETON J et al.1980; J. PHYS. A; GBR; DA. 1980; VOL. 13; NO 4; PP. 1455-1465; BIBL. 12 REF.Article

  • Page / 1